American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 117 found      Go to page: 1 2 3 4

[31] W. T. Eaton. Taming a surface by piercing with disks . Proc. Amer. Math. Soc. 22 (1969) 724-727. MR 0246275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Francis D. Lonergan. A characterization of cellular arcs in euclidean $3$-space . Proc. Amer. Math. Soc. 21 (1969) 153-154. MR 0239579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gerhard W. Knutson. A characterization of closed $3$-manifolds with spines containing no wild arcs . Proc. Amer. Math. Soc. 21 (1969) 310-314. MR 0236901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. L. Bryant and C. L. Seebeck. An equivalence theorem for embeddings of compact absolute neighborhood retracts . Proc. Amer. Math. Soc. 20 (1969) 256-258. MR 0244972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. C. Lacher. Cell-like spaces . Proc. Amer. Math. Soc. 20 (1969) 598-602. MR 0234437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Joseph Zaks. On finite decompositions of $E\sp{2n-1}$ . Proc. Amer. Math. Soc. 20 (1969) 445-449. MR 0235543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard Gillette and James Van Buskirk. Monotone $n$-frames are tame . Proc. Amer. Math. Soc. 20 (1969) 381-382. MR 0235541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. J. Daverman and W. T. Eaton. An equivalence for the embeddings of cells in a $3$-manifold . Trans. Amer. Math. Soc. 145 (1969) 369-381. MR 0250280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. B. Sher. Families of arcs in $E\sp{3}$ . Trans. Amer. Math. Soc. 143 (1969) 109-116. MR 0251705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] L. D. Loveland. Piercing points of crumpled cubes . Trans. Amer. Math. Soc. 143 (1969) 145-152. MR 0247619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Victor Nicholson. Mapping cylinder neighborhoods . Trans. Amer. Math. Soc. 143 (1969) 259-268. MR 0248788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Warren White. Some tameness conditions involving singular disks . Trans. Amer. Math. Soc. 143 (1969) 223-234. MR 0248790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. K. Mason. Homeomorphic continuous curves in $2$-space are isotopic in $3$-space. . Trans. Amer. Math. Soc. 142 (1969) 269-290. MR 0246276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] T. M. Price. Decompositions of $S\sp{3}$ and pseudo-isotopies . Trans. Amer. Math. Soc. 140 (1969) 295-299. MR 0242136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] W. B. R. Lickorish and J. M. Martin. Triangulations of the $3$-ball with knotted spanning $1$-simplexes and collapsible $r$th derived subdivisions . Trans. Amer. Math. Soc. 137 (1969) 451-458. MR 0238288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ellard Nunnally. A factorization of stable homeomorphisms of $E\sp{n}$ . Proc. Amer. Math. Soc. 19 (1968) 387-389. MR 0226612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. B. Sher. A note on an example of Stallings . Proc. Amer. Math. Soc. 19 (1968) 619-620. MR 0225312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Lawrence O. Cannon. On a point-segment decomposition of $E\sp{3}$ defined by McAuley . Proc. Amer. Math. Soc. 19 (1968) 624-630. MR 0225303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] C. E. Burgess and L. D. Loveland. Sequentially $1-{\rm ULC}$ surfaces in $E\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 653-659. MR 0227962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] L. D. Loveland. Sufficient conditions for a closed set to lie on the boundary of a $3$-cell . Proc. Amer. Math. Soc. 19 (1968) 649-652. MR 0227961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] P. H. Doyle. On monotone unions of manifolds . Proc. Amer. Math. Soc. 19 (1968) 854-856. MR 0229219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Samuel J. Lomonaco. Uncountably many mildly wild non-Wilder arcs . Proc. Amer. Math. Soc. 19 (1968) 895-898. MR 0226610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. R. McMillan. Piercing a disk along a cellular set . Proc. Amer. Math. Soc. 19 (1968) 153-157. MR 0220266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] H. W. Lambert. Some comments on the structure of compact decompositions of $S\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 180-184. MR 0225307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. B. Sher. Concerning wild Cantor sets in $E\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 1195-1200. MR 0234438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Steve Armentrout. Concerning cellular decompositions of $3$-manifolds that yield $3$-manifolds . Trans. Amer. Math. Soc. 133 (1968) 307-332. MR 0230296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] L. D. Loveland. Conditions implying that a $2$-sphere is almost tame . Trans. Amer. Math. Soc. 131 (1968) 170-181. MR 0224074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Lawrence S. Husch. The monotone union property of manifolds . Trans. Amer. Math. Soc. 131 (1968) 345-355. MR 0221484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. A. Moran. A remark on the Brown-Casler mapping theorem . Proc. Amer. Math. Soc. 18 (1967) 1078. MR 0224076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] D. G. Stewart. A note on a cellularity theorem by Doyle . Proc. Amer. Math. Soc. 18 (1967) 1076-1077. MR 0227963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 117 found      Go to page: 1 2 3 4